# SDR 9704791157

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, RECEIVED THE GEAR WARNING AND 3 RED LIGHTS.  RECYCLED GEAR AND RECEIVED 3 RED LIGHTS.  REPLACED MAIN LANDING GEAR PROXIMITY CONTROL WITH NO HELP.  NEXT FLIGHT DURING TAKEOFF, RED UNSAFE LIGHTS REMAINED ILLUMINATED.  FOLLOWED COM AND VERIFIED LANDING GEAR UP AND LOCKED.  REPLACED S1-342 THROTTLE SWITCHES.
